<< Previous Issue Communications of the Korean Mathematical Society (Vol. 34, No. 3) Next Issue >>
Commun. Korean Math. Soc. 2019 Vol. 34, No. 3, 701—1047
The $U$-projective resolution of modules over path algebras of types $A_n$ and $\tilde{A}_n$
Karin Baur, Yudi Mahatma, Intan Muchtadi-Alamsyah
MSC numbers : 16G06, 13D06, 13C10
Commun. Korean Math. Soc. 2019 Vol. 34, No. 3, 701—718
On partial-Armendariz rings
Sang Bok Nam, Zhelin Piao, Sang Jo Yun
MSC numbers : 16S36, 16S50, 16N40
Commun. Korean Math. Soc. 2019 Vol. 34, No. 3, 719—727
On prime submodules of a finitely generated projective module over a commutative ring
Reza Nekooei, Zahra Pourshafiey
MSC numbers : 13A99, 13C10, 13C99, 13F05
Commun. Korean Math. Soc. 2019 Vol. 34, No. 3, 729—741
Module amenability and module Arens regularity of weighted semigroup algebras
Gholamreza Asgari, Abasalt Bodaghi, Davood Ebrahimi Bagha
MSC numbers : 43A10, 43A20, 46H20, 20M18
Commun. Korean Math. Soc. 2019 Vol. 34, No. 3, 743—755
Heat equation with a geometric rough path potential in one space dimension: existence and regularity of solution
Hyun-Jung Kim, Sergey V. Lototsky
MSC numbers : Primary 35R05; Secondary 35K20, 35D30, 60H15
Commun. Korean Math. Soc. 2019 Vol. 34, No. 3, 757—769
Generalizations of Alesandrov problem and Mazur-Ulam theorem for two-isometries and two-expansive mappings
Hamid Khodaei, Abdulqader Mohammadi
MSC numbers : 46B04, 47A62, 47B99, 52A07
Commun. Korean Math. Soc. 2019 Vol. 34, No. 3, 771—782
Upper bound of second Hankel determinant for a subclass of bi-univalent functions of complex order
Nizami Mustafa
MSC numbers : Primary 30C45, 30C50; Secondary 30C80
Commun. Korean Math. Soc. 2019 Vol. 34, No. 3, 783—797
Extension of Huygens type inequalities for Bessel and modified Bessel Functions
Khaled Mehrez
MSC numbers : 33C20, 33E20, 26D07, 26A42, 44A10
Commun. Korean Math. Soc. 2019 Vol. 34, No. 3, 799—809
The properties of Jordan derivations of semiprime rings and Banach algebras, II
Byung-Do Kim
MSC numbers : 16N60, 16W25, 17B40
Commun. Korean Math. Soc. 2019 Vol. 34, No. 3, 811—818
Stabilization of 2D $g$-Navier-Stokes equations
Nguyen Viet Tuan
MSC numbers : 35Q35, 35B35, 93D15
Commun. Korean Math. Soc. 2019 Vol. 34, No. 3, 819—839
A subclass of harmonic univalent mappings with a restricted analytic part
Bikash Kumar Chinhara, Priyabrat Gochhayat, Sudhananda Maharana
MSC numbers : Primary 30C45; Secondary 30C50, 30C55
Commun. Korean Math. Soc. 2019 Vol. 34, No. 3, 841—854
The set of Zoll metrics is not preserved by some geometric flows
Shahroud Azami, Ghodratallah Fasihi-Ramandi
MSC numbers : 53C44, 53C21, 53C22
Commun. Korean Math. Soc. 2019 Vol. 34, No. 3, 855—861
Myers' theorem for complete Riemannian hypersurfaces
Seyed Hamed Fatemi
MSC numbers : 53A10, 53C40, 53B25
Commun. Korean Math. Soc. 2019 Vol. 34, No. 3, 863—879
Some results on projective curvature tensor in Sasakian manifolds
Umesh Kumar Gautam, Abdul Haseeb, Rajendra Prasad
MSC numbers : Primary 53C05, 53D15, 53C25
Commun. Korean Math. Soc. 2019 Vol. 34, No. 3, 881—896
Robust special Anosov endomorphisms
Seyed Mohsen Moosavi, Khosro Tajbakhsh
MSC numbers : Primary 37D05, 37D20
Commun. Korean Math. Soc. 2019 Vol. 34, No. 3, 897—910
Lorentzian Manifolds: A characterization with semiconformal curvature tensor
Uday Chand De, Chiranjib Dey
MSC numbers : 53B30, 53C25, 53C50, 53C80
Commun. Korean Math. Soc. 2019 Vol. 34, No. 3, 911—920
On a type of generalized symmetric manifolds
Rajesh Kumar
MSC numbers : Primary 53C15, 53C25
Commun. Korean Math. Soc. 2019 Vol. 34, No. 3, 921—934
On pseudo-slant submanifolds of a nearly $(\varepsilon,\delta)$-trans Sasakian manifold
Jae-Bok Jun, Shamsur Rahman
MSC numbers : 53C15, 53C40, 53D15, 53D10
Commun. Korean Math. Soc. 2019 Vol. 34, No. 3, 935—949
Some properties of strong chain transitive maps
Ali Barzanouni
MSC numbers : Primary 37B20, 37C50, 37B35
Commun. Korean Math. Soc. 2019 Vol. 34, No. 3, 951—965
A Devaney-chaotic map with positive entropy on a symbolic space
Shankar Bangalore Ramesh, Chetana Urva Vasu
MSC numbers : Primary 54H20, 37B10
Commun. Korean Math. Soc. 2019 Vol. 34, No. 3, 967—979
On the density of various shadowing properties
Namjip Koo, Nyamdavaa Tsegmid
MSC numbers : Primary 37C50, 54H20, 37B99
Commun. Korean Math. Soc. 2019 Vol. 34, No. 3, 981—989
A proset structure induced from homotopy classes of maps and a classification of fibrations
Toshihiro Yamaguchi, Shoji Yokura
MSC numbers : 55P10, 55R15, 55P62
Commun. Korean Math. Soc. 2019 Vol. 34, No. 3, 991—1004
Spectral method for reconstructing phylogenetic tree
Seong-Hun Paeng, Chunjae Park
MSC numbers : 92D15
Commun. Korean Math. Soc. 2019 Vol. 34, No. 3, 1005—1014
Numerical method for a system of singularly perturbed convection diffusion equations with integral boundary conditions
Velusamy Raja, Ayyadurai Tamilselvan
MSC numbers : 65L11, 65L12, 65L20
Commun. Korean Math. Soc. 2019 Vol. 34, No. 3, 1015—1027
An algorithm for circle fitting in $\mathbb{R}^3$
Ik Sung Kim
MSC numbers : Primary 65D18, 68U05
Commun. Korean Math. Soc. 2019 Vol. 34, No. 3, 1029—1047

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd